# SDR DJFA20130621001

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N713FL
- Make and model: Cessna 750
- Aircraft serial: 7500074
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200007035A
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PASSING FL380, A LOUD BANG WAS HEARD IN BACK AND IMMEDIATELY FOLLOWED BY A STRONG BURNING ODOR.  MX INSPECTED THE ACFT AND FOUND THE COCKPIT ACM TO HAVE HEAT DAMAGE, THE ACM WAS REPLACED.
